Been taking Actonel for year and a half. Sometimes I don't get around to refilling it. Three times in the last year and a half, I've forgotten to refill, however, after I start it again, a couple days later, I've gotten jaw pain where I can't chew food. I'm blaming Actonel for this, as jaw pain is a side-effect. I'm scheduled for an MRI on my jaw tomorrow. My doctor doubts this is the cause. Any comments? I'm very concerned. Also, the last two times this happened it went away after a couple weeks, but this time it's been 3 weeks.
It only happens when I've been off of it for about a month and then go back on it. The first 2 times it was on right side, this 3rd time its on left side (where I had dental surgery about 6 months ago) and it's been here for about three weeks. It seems to be in the joint and hurts most when I open and close my mouth. If it's necrosis, what do they do for it?
Someone here posted that they had this ~ they had surgery to remove the dead bone tissues and then went on antibiotics. I got the impression this occurred along the gum line beneath teeth not in the joints, but I might be wrong. Let us know what the results of the MRI are.
Pretty sure it will not be jaw necrosis.... This medical condition does not stop and start... Its possible to be a side effect of Actonel. Have a look on the right hand side of this board and follow the directions as below:
Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Silly to tell you not to worry BUT , wishing you well, lets know how you get on.